# SDR CA010921003

- Difficulty date: September 26, 1999
- Submitted: September 25, 2001
- Operation: General aviation
- Make and model: Bell 214B
- Aircraft time: 11,145 hours
- Engine: Lyc T5508D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 700607000230
- Condition: Deteriorated
- Location: Hyd System
- Part time: 12,261 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL SOAKED HOSE CLAMP CAUSED RUBBER TO DETERIORATE ON THE HOSE CLAMP WHICH CAUSED THE STEEL BRADING AROUND THE HOSE TO ERODE, THUS CAUSING THE HOSE TO LEAK.
